# SDR SIMA200226808

- Difficulty date: September 23, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PHASE INSPECTION MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN AT ROW 3BC TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN AT ROW 3BC IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
